Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
Charles Hobby, N. Donald Ylvisaker "Some Structure Theorems for Stationary Probability Measures on Finite State Sequences," The Annals of Mathematical Statistics, Ann. Math. Statist. 35(2), 550-556, (June, 1964)